# SDR AC2A072782

- Difficulty date: January 30, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N59588
- Make and model: Bolkms BO105S
- Aircraft serial: 780
- Aircraft time: 10,779 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 23039791
- Part serial: 70851
- Condition: Corroded
- Location: Compressor
- Part time: 756 hours
- Component: Compressor, 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR WAS REMOVED DUE TO F.O.D. SPLINE ADAPTER WAS REMOVED IN ORDER TO DISASSEMBLE COMPRESSOR ROTOR FOR REPAIR. SPLINE ADAPTER WAS FOUND TO HAVE A RING OF CORROSION AROUND OUTSIDE CIRCUMFRENCE OF ADAPTER .650 INCH FROM REAR END OF ADAPTER. CORROSION IS AT THE POINT WHERE THE ADAPTER SEATS INTO THE IMPELLER AT THE JUNCTION OF THE ADAPTER AND THE REAR END OF THE IMPELLER. CORROSION IS AT THE SAME LOCATION WHERE CHEVRON PREVIOUSLY HAD AN ADAPTER FAIL THAT RESULTED IN AN IN FLIGHT ENGINE FAILURE AND UNSCHEDULED LANDING. SPLINE ADAPTER FIT AND INSTALLATION WERE IN ACCORDANCE WITH MAINTENANCE INSTRUCTIONS. SPLINE ADAPTER WAS REPLACED. COMPRESSOR IS STILL IN SPARES AT THIS TIME AND HAS NOT BEEN RETURNED TO SERVIC
